# SDR SWIA972665

- Difficulty date: June 28, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N427SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7497
- Aircraft time: 582 hours, 493 cycles
- Engine: Ge CF343B1
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Condition: Failed
- Location: Fuel System
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INFLIGHT LEFT SCAVENGER EJECTOR CAUTION MESSAGE REPEATELLY ILLUMINATES, INCREASES FREQUENCY WITH VERTICAL SPEED GREATER THAN 1,000 FPM. INSTALLED SCAVENGE EJECTOR PRESSURE SWITCH IAW 28-42-07.
